Publications with J. Saxl

All publications by Jan Saxl and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:584 Saxl, J., Shelah, S., & Thomas, S. (1996). Infinite products of finite simple groups. Trans. Amer. Math. Soc., 348(11), 4611–4641. arXiv: math/9605202 DOI: 10.1090/S0002-9947-96-01746-1 MR: 1376555